# SDR DALA2025052804098

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 7,134 hours, 821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 EMERGENCY EXIT SIGN HOUSING BROKEN ABOVE AISLE NEAR L3 DOOR. CORRECTIVE ACTION: R/R EXIT SIGN PER A330 AMM 33-51. OPS CHECK NORMAL. (7059961)
